# SDR EVGR2019030600001

- Difficulty date: June 29, 2018
- Submitted: March 6, 2019
- Operation: General aviation
- Aircraft: N69KA
- Make and model: Robsin R44
- Aircraft serial: 1182
- Aircraft time: 2,669 hours
- Engine: Lyc O540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Breaker
- Part number: ES10361631
- Condition: Open
- Location: Magneto
- Component: Magneto, Cont
- Component part number: 10600646201
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE OVERHAULED MAGNETO WAS PURCHASED.  UPON INSTALLATION OF THE MAGNETO, THE TACHOMETER DID NOT WORK.  FURTHER TROUBLESHOOTING REVEALED THAT THE TACHOMETER CONTACT ASSEMBLY HAD NO CONTINUITY ACROSS THE POINTS.  THE CONTACT ASSEMBLY WAS REPLACED WITH A NEW CONTACT ASSEMBLY.
